thank you for the reply. Unfortunately i cannot tolerate ppi anymore, they give me side effects not on the list the doctors prescribe to. They actually rake havoc with my nerves and gallbladder. The side effects after few weeks are beyond horrid, so much so that i stopped them cold turkey and prefer to deal with my gastritis normally. When you take medication than causes the very problem it tries to fix then that is a huge problem. The ppi were damaging my nerves, so much so that i could not sit or stand anymore, sine stopping them, i can sit again and stand, for 7 months i put up with this hell, it was so bad that i had to be taken to my hospital appointments in stretcher in ambulance. Just by dropping this crape ppi, i many not have a well stomach but being able to sit and stand is more important to me.
the second endoscopy proved their visceral hypersensitivity nonsense completely wrong. It never had such a problem but what happened was that i had huge acid rebound that gave me gastritis again but this time much worser than before. Something they kept saying not possible, but its possible.
I am now dealing with my gastritis naturally with just sucralfate and gaviscon. I feel like hell at the moment, its now 4 days of ppi and its tough, my gastritis has flared back up but i am now stable. The nausea is horrid nut i think its caused by the sucralfate as well as gastritis. 5min after taking my nausea goes from tolerable to hellish.
I am just frustrated with doctors and consultants that are so stupid, if they listened to me i would of never been here. I would seriously advise everyone to try and deal with gastritis naturally or worst with Zantac. PPi are not good drugs and certainly not for me.
thanks for your help, much appreciated.
i will update this thread about
my progress dealing with this hell naturally.
Post Edited (James_a) : 7/17/2014 5:03:42 AM (GMT-6)